# SDR AALA20111011TUL03

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 6,453 hours, 2,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 13 TO 16 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM ROWS 13 TO 16.  OPS CHECK NORMAL.
